Recent episode: Today all of a sudden my... - AF Association

AF Association

20,261 members24,792 posts

Recent episode

das1234
das1234

Today all of a sudden my heart rate become 191. But ecg done within 20 minutes revealed normal sinus rhythm. I am now taking Ivabradine 5 mg. Not taking Bisoprolol. but as soon as the episode occured I took Bisoprolol 2.5. HR was 89 at the time of ECG.Can anyone have idea about Ivabradine as heart rate lowering agent?

4 Replies
oldestnewest

Ivabradine will only lower your heart rate if it is a Sinus Rhythm.

das1234
das1234 in reply to DrDave01

All ecg s done since last 7 years always showing sinus rhythm. Is it the reason for choosing Ivabradine? Only one Holter monitoring once revealed that I have one episode of AF of 240 BPM. Yesterday's episode also occurred with high HR, but immediate ecg did not show any abnormal rhythm. My Angio, Echo, all are normal. Only TMT done in 2016 showed positive. Very much frustrated though the Dr is assuring not to worry. Thank you very much for your comment. I was better with bisoprolol. But I feel certain knocking sensation in my chest sometimes. Dr said these are ectopics. Really feeling frustrated.

DrDave01
DrDave01 in reply to das1234

The doctors must think it is Sinus Tachycardia and not either AFib nor SVT. That is the only reason to give Ivabradine. It only effects the Sinus (SA) Node to slow down the heart rate.

das1234
das1234 in reply to DrDave01

I am also taking telmisartan 20, clopidogrel 75. atorvastatin 5. I am also taking Eltroxin50 in the morning. I have developed hypothyroidism after the Amiodarone therapy during 2012-2016. Blood parameters are ok. Previously I had epileptic seizure, for which I had to take AED (phenytoin, sodium valproate) for several years ( 1987-20112). I don't know whether those medications are responsible for creating this situation since 2012 or not. Really it is horrible experience. Now I am 56+

You may also like...